# SDR HALA2020020730051

- Difficulty date: February 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 22,240 hours, 3,486 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND COVER ON FLAP TRACK FAIRING 631CB MISSING. APPLIED SPEED TAPE AND DEFERRED PER CDL 57-07 UNTIL FLAP TRACK FAIRING COVER IS AVAILABLE TO REPLACED. LP 7240659
